Advanced Search
MyIDEAS: Login to save this article or follow this journal

Pricing continuously resettled contingent claims

Contents:

Author Info

  • Duffie, Darrell
  • Stanton, Richard

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6V85-45R2GY4-P/2/83be56bef6a1dd047960804d88119bc1
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Journal of Economic Dynamics and Control.

Volume (Year): 16 (1992)
Issue (Month): 3-4 ()
Pages: 561-573

as in new window
Handle: RePEc:eee:dyncon:v:16:y:1992:i:3-4:p:561-573

Contact details of provider:
Web page: http://www.elsevier.com/locate/jedc

Related research

Keywords:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Lioui, Abraham & Poncet, Patrice, 2002. "Optimal currency risk hedging," Journal of International Money and Finance, Elsevier, vol. 21(2), pages 241-264, April.
  2. Lioui, Abraham & Poncet, Patrice, 2005. "General equilibrium pricing of CPI derivatives," Journal of Banking & Finance, Elsevier, vol. 29(5), pages 1265-1294, May.
  3. Wojakowski, RafaƂ M., 2012. "How should firms selectively hedge? Resolving the selective hedging puzzle," Journal of Corporate Finance, Elsevier, vol. 18(3), pages 560-569.
  4. Lioui, Abraham & Eldor, Rafael, 1998. "Optimal spreading when spreading is optimal," Journal of Economic Dynamics and Control, Elsevier, vol. 23(2), pages 277-301, September.
  5. Abraham Lioui, 2005. "Stochastic dividend yields and derivatives pricing in complete markets," Review of Derivatives Research, Springer, vol. 8(3), pages 151-175, December.
  6. Lioui, Abraham & Poncet, Patrice, 2001. "On optimal portfolio choice under stochastic interest rates," Journal of Economic Dynamics and Control, Elsevier, vol. 25(11), pages 1841-1865, November.
  7. Lioui, Abraham, 1998. "Currency risk hedging: Futures vs. forward," Journal of Banking & Finance, Elsevier, vol. 22(1), pages 61-81, January.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:dyncon:v:16:y:1992:i:3-4:p:561-573. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.